Journal of Mathematics and Statistics

Description

Journal of Mathematics and Statistics is a peer reviewed open access international scientific journal presents original and valuable research in all areas of applied and theoretical mathematics and statistics.

Research Article

Constrained Response Surface Optimization for a Laser Beam Welding Process

Pages : 5-11

DOI : 10.3844/jmssp.2011.5.11

Published On : January 29, 2011

Mathematical Genesis of the Spatio-Temporal Covariance Functions

Pages : 37-44

DOI : 10.3844/jmssp.2011.37.44

Published On : January 31, 2011

New Family of Exact Soliton Solutions for the Nonlinear Three-Wave Interaction Equations

Pages : 45-50

DOI : 10.3844/jmssp.2011.45.50

Published On : January 31, 2011

Fuzzy Parametric Deduction for Material Removal Rate Optimization

Pages : 51-56

DOI : 10.3844/jmssp.2011.51.56

Published On : January 31, 2011

Dividend Maximization in the Cramer-Lundberg Model using Homotopy Analysis Method

Pages : 61-67

DOI : 10.3844/jmssp.2011.61.67

Published On : January 31, 2011

Disjoint Sets in Graphs and its Application to Electrical Networks

Pages : 73-77

DOI : 10.3844/jmssp.2011.73.77

Published On : March 25, 2011

Remark on Bi-Ideals and Quasi-Ideals of Variants of Regular Rings

Pages : 78-80

DOI : 10.3844/jmssp.2011.78.80

Published On : March 25, 2011

Half-bounded Numerical Solution of Singular Integral Equations with Cauchy Kernel

Pages : 81-85

DOI : 10.3844/jmssp.2011.81.85

Published On : March 25, 2011

An Application of Univariate Statistics to Hotelling's T2

Pages : 86-94

DOI : 10.3844/jmssp.2011.86.94

Published On : March 25, 2011